Alert archive / Indiana / Gale Warnings in 2015
Gale Warning 25, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Oct 27, 2015, 4:31 PM EDT. It took effect at Oct 28, 2015, 2:00 PM EDT. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2015, 4:31 PM EDT (20:31 UTC)
- In effect from
- Oct 28, 2015, 2:00 PM EDT
- Expired
- Oct 29, 2015, 5:00 PM EDT
- In force
- 27 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
918 WHUS73 KIWX 272031 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 431 PM EDT TUE OCT 27 2015 LMZ043-046-280445- /O.EXT.KIWX.SC.Y.0047.000000T0000Z-151028T1800Z/ /O.UPG.KIWX.GL.A.0005.151028T1800Z-151029T2100Z/ /O.NEW.KIWX.GL.W.0025.151028T1800Z-151029T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 431 PM EDT TUE OCT 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS...VEERING SOUTH WEDNESDAY MORNING...THEN VEERING SOUTHWEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES. WEST TO 30 KNOTS WITH GUSTS 35 TO 40 KNOT GALES WEDNESDAY NIGHT INTO THURSDAY. * WAVES: BUILDING TO 6 TO 12 FEET BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
660 WHUS73 KIWX 280237 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 PM EDT TUE OCT 27 2015 LMZ043-046-281045- /O.CON.KIWX.SC.Y.0047.000000T0000Z-151028T1800Z/ /O.CON.KIWX.GL.W.0025.151028T1800Z-151029T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1037 PM EDT TUE OCT 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM EDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. * WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... VEERING SOUTH WEDNESDAY MORNING...THEN VEERING SOUTHWEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES. WEST TO 30 KNOTS WITH GUSTS 35 TO 40 KNOT GALES WEDNESDAY NIGHT INTO THURSDAY. * WAVES: BUILDING TO 6 TO 12 FEET BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
868 WHUS73 KIWX 280902 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 502 AM EDT WED OCT 28 2015 LMZ043-046-281715- /O.CON.KIWX.SC.Y.0047.000000T0000Z-151028T1800Z/ /O.CON.KIWX.GL.W.0025.151028T1800Z-151029T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 502 AM EDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT THURSDAY... * WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...VEERING SOUTHWEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES. WEST WINDS TO 30 KNOTS WITH GUSTS 35 TO 40 KNOT GALES TONIGHT INTO THURSDAY. * WAVES: BUILDING TO 4 TO 7 FEET THIS AFTERNOON THEN 8 TO 12 FEET TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
355 WHUS73 KIWX 281444 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1044 AM EDT WED OCT 28 2015 LMZ043-046-282245- /O.CON.KIWX.SC.Y.0047.000000T0000Z-151028T1800Z/ /O.CON.KIWX.GL.W.0025.151028T1800Z-151029T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1044 AM EDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON...VEERING SOUTHWEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES INTO EARLY EVENING. WEST WINDS TO 30 KNOTS WITH GUSTS 35 TO 40 KNOT GALES TONIGHT INTO THURSDAY. * WAVES: BUILDING TO 4 TO 7 FEET THIS AFTERNOON THEN 8 TO 12 FEET TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
534 WHUS73 KIWX 282059 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 PM EDT WED OCT 28 2015 LMZ043-046-290500- /O.CON.KIWX.GL.W.0025.000000T0000Z-151029T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 PM EDT WED OCT 28 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY. * WINDS: SOUTHWEST WEST WINDS 20 TO 25 KNOTS BECOMING WEST TO 30 KNOTS THIS EVENING AND CONTINUING THURSDAY. GUSTS 35 TO 40 KNOT GALES TONIGHT INTO THURSDAY. * WAVES: BUILDING TO 6 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
332 WHUS73 KIWX 290243 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 PM EDT WED OCT 28 2015 LMZ043-046-291045- /O.CON.KIWX.GL.W.0025.000000T0000Z-151029T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 PM EDT WED OCT 28 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY. * WINDS: WEST TO 30 KNOTS. GUSTS 35 TO 40 KNOT GALES TONIGHT INTO THURSDAY. * WAVES: BUILDING TO 6 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
621 WHUS73 KIWX 290852 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 452 AM EDT THU OCT 29 2015 LMZ043-046-291700- /O.CON.KIWX.GL.W.0025.000000T0000Z-151029T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 452 AM EDT THU OCT 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: WEST TO 30 KNOTS. GUSTS 35 TO 40 KNOT GALES TODAY. * WAVES: 6 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
102 WHUS73 KIWX 291511 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1111 AM EDT THU OCT 29 2015 LMZ043-046-292100- /O.CON.KIWX.GL.W.0025.000000T0000Z-151029T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1111 AM EDT THU OCT 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: WEST 20 TO 30 KNOTS. GUSTS TO 35 KNOT GALES. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
477 WHUS73 KIWX 292059 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 PM EDT THU OCT 29 2015 LMZ043-046-300500- /O.EXP.KIWX.GL.W.0025.000000T0000Z-151029T2100Z/ /O.NEW.KIWX.SC.Y.0048.151029T2100Z-151030T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 PM EDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...GALE WARNING WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT FRIDAY. THE GALE WARNING WILL EXPIRE AT 5 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING...DIMINISHING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES: 4 TO 8 FEET SUBSIDING TO 2 TO 4 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Oct 27, 4:21 PM EDT, 10 minutes earlier.
Area forecast discussion, Oct 27, 4:21 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM EDT TUE OCT 27 2015
.SYNOPSIS...
ISSUED AT 407 PM EDT TUE OCT 27 2015
A DEEPENING LOW PRESSURE SYSTEM WILL TRACK NORTH THROUGH THE
MISSISSIPPI VALLEY AND INTO THE WESTERN UPPER GREAT LAKES
OVERNIGHT...AND THEN INTO NORTHERN QUEBEC ON THURSDAY. THIS SYSTEM
WILL BRING A SOAKING RAIN TONIGHT INTO EARLY WEDNESDAY AS A WARM
FRONT SURGES THROUGH. IT WILL TURN COOLER AND WINDY BEHIND THIS
SYSTEM LATER WEDNESDAY INTO THURSDAY. LOWS TONIGHT WILL BE IN THE
LOWER 50S AND HIGHS ON THURSDAY WILL BE IN THE UPPER 50S TO LOWER
60S. AFTERNOON HIGHS ON FRIDAY MAY BE HARD PRESSED TO TOP 50
DEGREES.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 400 PM EDT TUE OCT 27 2015
EXTRATROPICAL/PATRICIA REMNANTS SURGING INTO OHIO VALLEY WITH PWAT
NEAR MAX FOR THIS TIME OF YEAR. EXTREME/STRENGTHENING I295K ISENT
UPGLIDE COINCIDENT WITH STRONG DEEP LAYER MOISTURE FLUX CONVERGENCE
TO CONTINUE TO EXUDE WIDESPREAD COVERAGE OF INCREASING RAFL
INTENSITY...LIKELY PEAKING IN 06-12 UTC TIMEFRAME AS SURFACE LOW
OVER WCNTL IL LIFTG NNEWD INTO YOOP DEEPENING AT RATE AROUND 1MB/HR
IN RESPONSE TO NEG TILTED MID/UPPER LEVEL SUPPORT DRIVES SEWD INTO
LATENT TROFINESS. TIGHTENED DIURNAL TEMP SWING WITH OVERSPREAD OF
RAIN/THICK CLOUD COVER COINCIDENT WITH LOW LEVEL WAA OVERNIGHT AND
UNCERTAINTY WRT AMOUNT OF EFFECTIVE INSOLATION ON THU. MAINTAINED
SLIGHT CHC TSRA MENTION IN SERN/ERN CWA WED AFTN WHEN MUCAPE RISES
TO 300-600 J/KG INADVOF ATTENDANT SURFACE FRONTAL ZONE. THIS PART OF
CWA ON WRN FLANK OF EWD ADVANCING THETA-E CORE...AND WHILE WINDOW OF
OPPORTUNITY LIMITED FOR CONVECTION...MODIFIED POINT SOUNDINGS AND
THE TIMING OF ADVANCE OF NRN PEEL OF DRIER MID LEVEL AIR/PIECEMEAL
DRY SLOTTING TO LIFT NEWD THROUGH CWA TO SERN LWR MI IN 18 WED TO 00
UTC TIMEFRAME. DRY GROUND/HIGH FLOOD GUIDANCE AND RELATIVE LONG
DURATION OF MODERATE RATES SHOULD HELP TO PRECLUDE ANY SIG HYDRO
EVENTS.
&&
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 400 PM EDT TUE OCT 27 2015
FORECAST PERIOD TO BEGIN WITH INTENSE SURFACE LOW PRESSURE OVER THE
NORTHERN GREAT LAKES AIDED BY VERY STRONG MID-UPPER DYNAMICS AS 120-
140KT JET MAX ROUNDS THE BASE OF UPPER TROF AND MOVES THRU IL/IN/OH
WHILE 500MB CLOSED LOW INDUCES 200M HEIGHT FALLS OVER CENTRAL LOWER
MICHIGAN WEDNESDAY NIGHT. DESPITE IMPRESSIVE DYNAMICS...ARRIVAL OF
DRY SLOT WILL LIMIT MOISTURE AND CONFINE PRECIP TO NORTHERN TIER OF
THE CWA WHERE LAKE INDUCED MOISTURE/INSTABILITY WILL SUPPORT
SCATTERED SHOWERS. STRONG GRADIENT ASSOCIATED WITH DEEPENING LOW
WILL MAKE FOR WINDY CONDITIONS...PARTICULARLY WITH FRONTAL PASSAGE
WEDNESDAY NIGHT AS LOW LEVEL LAPSE RATES WILL ALLOW FOR MOMENTUM
TRANSFER EXTENDING AOA THE 850MB LEVEL...SUPPORTING GUSTS 40+KTS.
BELIEVE THESE GUSTS TO BE SHORT LIVED AND BEST HANDLED WITH AN SPS
AS OPPOSED TO ADVISORY AS ISALLOBARIC COUPLET NOT SUPPORTIVE
SPATIALLY/TEMPORALLY OF A LONGER DURATION WIND ISSUE. WINDY
CONDITIONS WILL CONTINUE INTO THURSDAY AS DECENT GRADIENT COMBINED
WITH LOW LEVEL LAPSE RATES WILL SUPPORT 20G30KTS DURING THE DAYTIME
HOURS. EXPANSIVE CYCLONIC FLOW ASSOCIATED WITH DEEP SURFACE LOW WILL
CONTINUE ACROSS THE GREAT LAKES EVEN AS LOW CENTER MOVES RAPIDLY
THROUGH ONTARIO AND INTO NORTHERN QUEBEC ON THURSDAY. SYNOPTIC
MOISTURE WRAPPING AROUND THE BACKSIDE OF THE LOW WILL COMBINE WITH
WESTERLY FLOW OFF LAKE MICHIGAN TO KEEP PRECIP CHANCES GOING FOR OUR
MICHIGAN COUNTIES. SURFACE HIGH PRESSURE WILL THEN BUILD EASTWARD
INTO THE REGION THURSDAY NIGHT INTO FRIDAY...BUT WITH WINDS VEERING
TO THE NW MUCH OF THE FORECAST AREA MAY STRUGGLE WITH LINGERING LAKE
EFFECT CLOUDS AT LEAST THROUGH FRIDAY MORNING. OVERALL PATTERN IN
THE REMAINDER OF THE DAY 4-7 TIMEFRAME FEATURES A DIGGING UPPER TROF
IN THE SW US AND RIDGING OVER THE SE US...PLACING OUR AREA IN A
RATHER ACTIVE SW FLOW. MEDIUM RANGE MODELS STRUGGLING WITH THE
TIMING AND EVOLUTION OF THIS PATTERN...RESULTING IN WEAK SIGNALS FOR
PRECIP CHANCES THROUGHOUT THIS PERIOD...BUT FEATURE NO MAJOR SYSTEMS
IMPACTING THE FORECAST AREA AT THE MOMENT. THURSDAY LOOKS TO BE THE
COLDEST DAY OF THE EXTENDED AS HIGHS WILL STRUGGLE TO REACH
50...THEN GRADUAL WARMING TREND WITH TEMPS IN THE MID 60S BY THE
BEGINNING OF NEXT WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 154 PM EDT TUE OCT 27 2015
ADVECTION OF REMNANT TROPICAL MOISTURE WILL BRING AN ABRUPT
LOWERING OF CONDITIONS...ESPECIALLY WRT CIGS ACROSS NORTHERN
INDIANA BY LATE EVENING. FINE TWEAK TO WIND DIR/SPEEDS WITH IFR
CONDITIONS BY 01/02 UTC TIMEFRAME...FOLLOWED BY LONG DURATION OF
IFR TEMPO LIFR CONDITIONS THROUGH THE REMAINDER OF THE FORECAST
PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON
FOR LMZ043-046.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR LMZ043-046.
&&
SYNOPSIS...MURPHY
SHORT TERM...MURPHY
LONG TERM...LOGSDON
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Oct 27, 4:37 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 437 AM EDT TUE OCT 27 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-280845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 437 AM EDT TUE OCT 27 2015 /337 AM CDT TUE OCT 27 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE EAST OF A PERU INDIANA TO THREE RIVERS MICHIGAN LINE WEDNESDAY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED. WIND GUSTS TO 40 MPH ARE EXPECTED WEDNESDAY AFTERNOON THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-280845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 437 AM EDT TUE OCT 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY FOR BRISK EAST TO SOUTHEAST WINDS IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GALE WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON THROUGH THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 10:32 PM EDT | Small Craft Advisory | IWX | 39 hr | |
| Oct 27, 4:33 AM EDT | Gale Watch | IWX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.